Alert archive / Georgia / Tornado Warnings in 2011
Tornado Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at Mar 26, 2011, 2:46 PM EDT for Harris County, Troup County, Georgia. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 2:46 PM EDT (18:46 UTC)
- Expired
- Mar 26, 2011, 3:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Harris County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 3:00 PM EDT | HAIL 1.75 | 1 E Whitesville-Pine La, GA | 1 MILE EAST OF EXIT 30 ON I-185. |
| Mar 26, 3:02 PM EDT | HAIL 1 | 2 E Whitesville-Pine La, GA | ON HOPEWELL CHURCH ROAD. |
| Mar 26, 3:10 PM EDT | HAIL 1.75 | 1 N Pine Mountain Valle, GA | |
| Mar 26, 3:10 PM EDT | HAIL 1.75 | 1 N Shiloh, GA | AT HIGHWAY 354 AND KINGS GAP ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 1:15 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WFUS52 KFFC 261846
TORFFC
GAC145-285-261915-
/O.NEW.KFFC.TO.W.0004.110326T1846Z-110326T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
SOUTHEASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 315 PM EDT
* AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
WEST POINT...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAMILTON...PINE MOUNTAIN-CALLAWAY GARDENS AND SHILOH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO A
BASEMENT OR INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3296 8486 3287 8486 3287 8475 3284 8470
3281 8469 3278 8470 3270 8512 3273 8512
3275 8515 3278 8514 3282 8518 3285 8516
3286 8519 3288 8519
TIME...MOT...LOC 1846Z 255DEG 29KT 3280 8512
$$1 follow-up statement
733
WWUS52 KFFC 261857
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT SAT MAR 26 2011
GAC145-285-261915-
/O.CON.KFFC.TO.W.0004.000000T0000Z-110326T1915Z/
TROUP GA-HARRIS GA-
257 PM EDT SAT MAR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR NORTHERN
HARRIS AND SOUTHEASTERN TROUP COUNTIES...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WHITESVILLE-PINE
LAKE...MOVING EAST AT 35 MPH. THE STORM WILL CROSS INTERSTATE 185
NEAR EXIT 30.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAUGHS
CROSSROADS...HAMILTON...PINE MOUNTAIN-CALLAWAY GARDENS...SHILOH...
PINE MOUNTAIN VALLEY AND F.D. ROOSEVELT STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3296 8486 3287 8486 3287 8475 3284 8470
3281 8469 3278 8470 3270 8512 3273 8512
3275 8515 3278 8514 3282 8518 3285 8516
3286 8519 3288 8519
TIME...MOT...LOC 1856Z 261DEG 30KT 3280 8502
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Mar 26, 1:50 PM EDT, 56 minutes earlier.
Area forecast discussion, Mar 26, 1:50 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT SAT MAR 26 2011 .PREV DISCUSSION... /ISSUED 840 AM EDT SAT MAR 26 2011/ UPDATE... SHOWERS AND THUNDERSTORMS ARE WORKING THEIR WAY ACROSS NORTH GEORGIA THIS MORNING. HAVE MADE A FEW CHANGES TO POP...WX...AND QPF GRIDS BASED ON THE CURRENT RADAR TRENDS. WILL BE MAKING PERIODIC UPDATES TO THE FORECAST THROUGH THE DAY TO ACCOUNT FOR LATEST MODEL AND RADAR DATA. NO SIGNIFICANT REVISIONS ARE EXPECTED AT THIS TIME. 31 SHORT TERM /TODAY THROUGH MONDAY/... /ISSUED 439 AM EDT SAT MAR 26 2011/ FOCUS DURING THE SHORT TERM CONTINUE TO BE ON THE POSSIBILITY OF SEVERE STORMS AS A COMPLEX STORM SYSTEM LIFTS NORTHEAST FROM TEXAS...INTO THE LOWER MISSISSIPPI VALLEY REGION TODAY. MODELS SHOW ASSOCIATED WARM FRONT ACROSS NORTH GEORGIA BECOMING STATIONARY ACROSS THAT AREA THROUGH THIS EVENING...BEFORE LIFTING NORTHEAST OUT OF THE STATE AS A COLD FRONT PUSHES INTO EXTREME NORTHWEST GEORGIA AFTER MIDNIGHT. MODELS SIMILAR WITH THE COLD FRONT PUSHING INTO CENTRAL GEORGIA SUNDAY MORNING THEN INTO SOUTH GEORGIA BY THE END OF THE DAY. GFS AND NAM SHOWING SURFACE CAPE VALUES IN THE 500 TO 1000 RANGE OVER THE COUNTY WARNING AREA TODAY WITH BEST VALUES OVER WEST AND CENTRAL GEORGIA. NAM HOLD CAPE VALUES IN THIS RANGE TONIGHT...BUT GFS A TAD WEAKER KEEP VALUES AROUND 500. SPC STILL PROGGING MUCH OF AREA UNDER SLIGHT RISK OF SEVERE STORMS TODAY/TONIGHT WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREAT...HOWEVER ISOLATED TORNADOES ARE NOT OUT OF THE QUESTION. PRECIPITATION THREAT LESSENS BY SUNDAY NIGHT AS THE FRONT PUSHES ACROSS SOUTH GEORGIA...BUT MODELS SHOWING A WEAK IMPULSIVE MOVING ACROSS THE COUNTY WARNING AREA LATE SUNDAY NIGHT/MONDAY AND WILL NEED TO KEEP SLIGHT CHANCE/CHANCE POPS GOING. WITH CLOUDS AND PRECIP DOMINATING MUCH OF THE SHORT TERM PERIOD...LOOK FOR AFTERNOON TEMPS TO BE NEAR OR SLIGHT BELOW NORMAL. LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... /ISSUED 439 AM EDT SAT MAR 26 2011/ EXTENDED PROGS SIMILAR WITH ANOTHER FRONT APPROACHING THE STATE LATE TUESDAY...THEN PUSHING ACROSS THE COUNTY WARNING AREA TUESDAY NIGHT/WEDNESDAY TIME FRAME...SO CHANCE TO GOOD CHANCE POPS SEEM IN ORDER. GFS SHOWS YET ANOTHER SYSTEM SPREADING DEEP MOISTURE INTO OUR AREA THURSDAY/FRIDAY. ECMWF MUCH DRIER. WILL COMPROMISE FOR NOW...KEEPING POPS GENERALLY IN THE SLIGHT CHANCE RANGE. NEAR NORMAL TEMPS LOOK TO BE THE RULE THROUGH MUCH OF THE PERIOD. FIRE WEATHER... /ISSUED 439 AM EDT SAT MAR 26 2011/ RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 25 PERCENT THROUGH SUNDAY...AND WITH THE THREAT OF PRECIP BOTH DAY FUELS SHOULD BE TOO WET FOR FIRE WEATHER CONCERNS. HOWEVER... THIS WILL NEED TO BE WATCHED...ESPECIALLY ACROSS EXTREME SOUTHERN COUNTIES. 49 && .AVIATION... 18Z UPDATE... NEARLY STATIONARY FRONT SITTING JUST SOUTH OF ATL AT 18Z. WINDS TO THE NORTH OF THE FRONT REMAIN NORTHEAST...AND WINDS TO THE SOUTH ARE SOUTHWEST. THIS SHOULD KEEP THE METRO AND AHN TAFS IN NORTHEAST WINDS THROUGH THE EVENING. THUNDER POSSIBLE AT ATL... CSG...AND MCN THROUGH THE AFTERNOON AND EVENING HOURS. HAVE USED A COMBINATION OF TEMPO...PROB30...AND PREVAILING TO COVER THE TSRA...THOUGH TIMING IS VERY UNCERTAIN. CIGS WILL DROP TO IFR AND POSSIBLY LIFR IN SOME AREAS. COLD FRONT WILL MOVE THROUGH SUNDAY MORNING...SO DROP CB AROUND 07Z METRO AND LATER FURTHER SOUTH. WINDS SHIFT TO SOUTHWEST BEHIND THE FRONT WITH SOME GUSTINESS... WITH CIGS LIFTING AROUND 18Z OR SO. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON OCCURRENCE OF TSRA...LOW ON TIMING AND INTENSITY. MEDIUM-HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE ON CIGS/VSBY. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 47 63 43 / 100 100 60 20 ATLANTA 67 54 67 45 / 100 100 50 20 BLAIRSVILLE 52 46 56 41 / 100 100 70 20 CARTERSVILLE 63 51 63 40 / 100 100 50 20 COLUMBUS 77 62 78 53 / 50 70 50 30 GAINESVILLE 58 47 61 44 / 100 100 70 20 MACON 77 59 82 52 / 60 70 60 30 ROME 61 56 63 40 / 100 100 40 20 PEACHTREE CITY 71 53 70 44 / 90 90 50 20 VIDALIA 80 63 82 58 / 50 50 70 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...COWETA...CRAWFORD...CRISP...DODGE...DOOLY... FAYETTE...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS... UPSON...WEBSTER...WILCOX...WILKINSON. &&
Hazardous weather outlook, Mar 26, 10:05 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1005 AM EDT SAT MAR 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1005 AM EDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS STRONG THUNDERSTORMS POSSIBLE TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... A SURFACE LOW OVER TEXAS AND ASSOCIATED WARM FRONT WILL MOVE NORTHEAST TODAY AND TONIGHT THROUGH THE SOUTHEASTERN STATES. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. ISOLATED TORNADOES ARE POSSIBLE IN THE STRONGER STORMS. VERY HEAVY RAINFALL...LEADING TO ISOLATED FLOODING...CAN ALSO BE EXPECTED ESPECIALLY ACROSS NORTH GEORGIA. .DISCUSSION... INSTABILITY WILL INCREASE TODAY IN THE WAKE OF A WARM FRONT THAT IS LIFTING NORTH ACROSS THE STATE. CAPES OF 500-1000 CAN BE EXPECTED BY THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL GEORGIA. VERTICAL WIND SHEAR WILL INCREASE AS WELL...AS THE SURFACE LOW CURRENTLY IN THE SOUTHERN PLAINS MOVES CLOSER TO THE SOUTHEAST. THUNDERSTORMS WILL DEVELOP ACROSS MISSISSIPPI AND ALABAMA LATE THIS MORNING AND EARLY AFTERNOON...AND WILL MOVE INTO AND DEVELOP ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. THE BEST LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF A LINE FROM ROME...TO ALPHARETTA...TO ATHENS. SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS MORNING WILL GENERALLY REMAIN NORTH OF THE FRONT...AND WILL HELP TO COOL AND STABILIZE THE ATMOSPHERE IN THAT AREA. HOWEVER...AROUND AN INCH OF RAIN HAS FALLEN ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE AS RAIN CONTINUES TO MOVE ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY SUNDAY. FLOODING FROM HEAVY RAINS REMAINS A THREAT TO MONITOR THROUGH AT LEAST SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY...EXCEPT FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. TDP
In the hours before
Local storm report, Mar 26, 10:10 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM LIGHTNING CUMMING 34.21N 84.14W
03/26/2011 FORSYTH GA EMERGENCY MNGR
TWO HOMES STRUCK BY LIGHTNING IN THE JOHN BURRIS...MATT
HWY AREA. MINOR ELECTRICAL DAMAGE SUSTAINED. NO FIRES.
&&
BELANGERSpecial weather statement, Mar 26, 1:58 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 PM EDT SAT MAR 26 2011 GAZ069-079>081-089-261845- 158 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN TALBOT...MUSCOGEE...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 245 PM EDT... AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOX SPRINGS...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT... MUSCOGEE...UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE UPATOI...BOX SPRINGS...GENEVA...TALBOTTON...BALDWINVILLE...JUNCTION CITY...HOWARD...BIG LAZER CREEK WMA...PRATTSBURG AND CARSONVILLE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 26, 2:19 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 219 PM EDT SAT MAR 26 2011 GAZ097-098-110>112-261900- 219 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WHEELER...TREUTLEN...TELFAIR...MONTGOMERY AND LAURENS COUNTIES UNTIL 300 PM EDT... AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HELENA...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER... TREUTLEN...TELFAIR...MONTGOMERY AND LAURENS COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MILAN...HELENA...MCRAE...LITTLE OCMULGEE STATE PARK...ALAMO...JORDAN...GLENWOOD...BARNHILL AND LOTHAIR. A TORNADO WATCH REMAINS IN EFFECT FOR PART OF THE ADVISORY AREA. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 26, 2:24 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 224 PM EDT SAT MAR 26 2011 GAZ097-107>111-261900- 224 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILCOX...WHEELER...TELFAIR...PULASKI...LAURENS AND DODGE COUNTIES UNTIL 300 PM EDT... AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM UNION TO TEMPERANCE...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX... WHEELER...TELFAIR...PULASKI...LAURENS AND DODGE COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNING...ABBEVILLE...CEDAR CREEK...TEMPERANCE...RHINE...FIVE POINTS...MILAN...EASTMAN...CHAUNCEY AND PLAINFIELD. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:25 AM EDT | River Flood Warning | FFC | Dade | 39 hr |
| Mar 26, 10:02 AM EDT | Flash Flood Warning | FFC | Floyd, Gordon | 4 hr |
| Mar 26, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Mar 26, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen | 48 min |
| Mar 26, 3:10 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Talbot | 35 min |
| Mar 26, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 40 min |
| Mar 26, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 49 min |
| Mar 26, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 52 min |
| Mar 26, 3:44 PM EDT | Tornado Warning | FFC | Meriwether, Talbot, Upson | 46 min |
| Mar 26, 3:46 PM EDT | Tornado Warning | FFC | Coweta, Meriwether | 44 min |
| Mar 26, 4:01 PM EDT | Tornado Warning | FFC | Fayette, Spalding | 44 min |
| Mar 26, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 64 min |
| Mar 26, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 31 min |
| Mar 26, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 49 min |
| Mar 26, 4:44 PM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 46 min |
| Mar 26, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 39 min |
| Mar 26, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 44 min |
| Mar 26, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Jasper, Jones, Monroe, Putnam | 50 min |
| Mar 26, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 41 min |
| Mar 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 56 min |
| Mar 26, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 41 min |
| Mar 26, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Mar 26, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 45 min |
| Mar 26, 5:50 PM EDT | Tornado Warning | FFC | Crisp, Dooly | 40 min |
| Mar 26, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Mar 26, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 47 min |
| Mar 26, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 51 min |
| Mar 26, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 35 min |
| Mar 26, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington, Wilkinson | 15 min |
| Mar 26, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe | 24 min |
| Mar 26, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 47 min |
| Mar 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 24 min |
| Mar 26, 7:06 PM EDT | Tornado Warning | FFC | Emanuel | 28 min |
| Mar 26, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Morgan, Oconee, Oglethorpe | 46 min |
| Mar 26, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 54 min |
| Mar 26, 7:30 PM EDT | Tornado Warning | FFC | Stewart | 45 min |
| Mar 26, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 24 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 38 min |
| Mar 26, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield, Wilkes | 51 min |
Nearby
Tornado Warnings in Georgia, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.